Solution of the partial derivative equation with nonlinear boundary conditions

Cadernos de Campo: Revista de Ciências Sociais

View Publication Info
 
 
Field Value
 
Title Solution of the partial derivative equation with nonlinear boundary conditions
 
Creator Da, Hoang Van
 
Subject


 
Description In this paper, the asymptotic method has been used to construct the solution of the partial derivative equation with nonlinear conditions, describing vibration of the rectangular thin plate. It is shown that the physical nonlinearity of the boundary has influence on oscillational characteristics of systems.
 
Publisher Publishing House for Science and Technology
 
Contributor
 
Date 1987-03-30
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

 
Format application/pdf
 
Identifier http://vjs.ac.vn/index.php/vjmech/article/view/10338
10.15625/0866-7136/10338
 
Source Vietnam Journal of Mechanics; Vol 9, No 1 (1987); 16-21
Vietnam Journal of Mechanics; Vol 9, No 1 (1987); 16-21
0866-7136
0866-7136
 
Language eng
 
Relation http://vjs.ac.vn/index.php/vjmech/article/view/10338/pdf
 
Rights Copyright (c) 1987 Vietnam Academy of Science and Technology
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library